# SDR DALA2023020400874

- Difficulty date: February 3, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 24,698 hours, 3,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 MULTI EMER LIGHTS OUT IN SEAT ASSY FROM 22AB- 50AB LH SIDE. CCORRECTIVE ACTION: INSPECTED AND FOUND DOOR 3L BLOWING INTERNAL FUSE ON EPSU 15WL. REMOVED DOOR 3L SLIDE IAW AMM 25-62. SLIDE CHANGED. REMOVED AND REPLACED EPSU 15WL IAW AMM 33-51. ALL EMERGENCY LIGHTS OPS CHECK GOOD. (4084939)
